# SDR SWAA2013050715786

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,886 hours, 57,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT WINDOW SIGN LIGHT COVER LATCH BROKEN.  REMOVED AND REPLACED COVER PER MM.
